Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Dr. Deepak M Ranade  - Neurosurgeon, Pune

Dr. Deepak M Ranade

M.Ch - Neuro Surgery

Neurosurgeon, Pune

23 Years Experience  ·  500 at clinic
Call Doctor
Dr. Deepak M Ranade M.Ch - Neuro Surgery Neurosurgeon, Pune
23 Years Experience  ·  500 at clinic
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

I'm dedicated to providing optimal health care in a relaxed environment where I treat every patients as if they were my own family....more
I'm dedicated to providing optimal health care in a relaxed environment where I treat every patients as if they were my own family.
More about Dr. Deepak M Ranade
Dr. Deepak M Ranade is an experienced Neurosurgeon in Aundh, Pune. He has been a practicing Neurosurgeon for 23 years. He studied and completed M.Ch - Neuro Surgery . You can consult Dr. Deepak M Ranade at Sanjeevan hospital in Aundh, Pune. You can book an instant appointment online with Dr. Deepak M Ranade on Lybrate.com.

Lybrate.com has a number of highly qualified Neurosurgeons in India. You will find Neurosurgeons with more than 44 years of experience on Lybrate.com. You can find Neurosurgeons online in Pune and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Education
M.Ch - Neuro Surgery - G S Medical College - 1995
Languages spoken
English
Hindi
Professional Memberships
Fellowship in Endoscopic Spine Surgery

Location

Book Clinic Appointment with Dr. Deepak M Ranade

Sanjeevan hospital

Karve Road PunePune Get Directions
500 at clinic
...more
View All

Services

Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
View All Services

Submit Feedback

Submit a review for Dr. Deepak M Ranade

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

My father has been suffering from Parkinson's disease since 2007. Now it has reached a maximum severe condition. He has been taking levodopa supplement (Syndopa (levodopa carbidopa: 250 25) which has been wearing off and causing side effects like Involuntary movement, occasional dementia and he is becoming weaker day by day. We have consulted numbers of doctor including Neurologist, Medicine specialist and we could not find a better alternative of the drugs. We used Tridopa 100 (another levodopa supplement) but the dosage is not working for my father. What I an interested to know if there is any better treatment of this disease? His health is deteriorating day by day. Please let me know.

MBBS, MD - NEUROPSYCHIATRY
Psychiatrist, Bangalore
My father has been suffering from Parkinson's disease since 2007. Now it has reached a maximum severe condition. He h...
There are various kinds of drugs for Parkinsonism. Basically if one group of medicine don't work we try different. I am sure your doctor must have tried all options. Your father also needs anti dementia medicine. It should be started at the earliest as it can only prevent deterioration and cannot reverse the dementia. Keep your father in a room where he gets multiple stimulations from environment like light, air, sound and keeps in constant touch with what is happening around . This will reduce confusion of dementia
2 people found this helpful

My body gets tired often and also my hands are shivering. Can you prescribe some medicines.

MSc
Dietitian/Nutritionist, Hyderabad
Hi, lack of energy could be owing to a host of reasons--nutrient deficiencies, sporadic sleep cycles, under-eating and subsequently overeating, dehydration, skipping breakfast to name only a few reasons. To regain energy, ensure you drink ample water through the day and that your meals are wholesome and complete and that your daily diet includes fruits and fresh vegetables. Hope this helps.
Submit FeedbackFeedback

I have a back pain after elipsy and till now I did not take medicine. Tell me should i continue my medication or not ?

MBBS, MS - Orthopaedics
Orthopedist, Delhi
You should not stop anti epileptic medicines with out consulting your doctor. Kindly show me a photograph of the affected part. Rule out diabetes & vit. D deficiency or any other metabolic disorder. Sleep on a hard bed with soft bedding on it. Spring beds, folding beds or thick matress are harmful use no pillow under the head. Do hot fomantation. Paracetamol 250mg od & sos x 5days. Caldikind plus 1tab od x10. Do neck, back & general exercises. It may have to be further investigated. You will need other supportive medicines also. Make sure you are not allergic to any of the medicines you are going to take. If it does not give relief in 4-5days, contact me again. Do not ignore. It could be beginning of a serious problem.
Submit FeedbackFeedback

Hello dr's I m nt getting proper answer fr my problem I m taking beta cap tr 20 fr tremor/shaking but still getting like electric shocks. Oleanaz fr bipolar at night getup un comfortable net dy. Also feeling low sex desire. Pls tell gud medicine for me .

MBBS
General Physician, Mumbai
Hello dr's I m nt getting proper answer fr my problem
I m taking beta cap tr 20 fr tremor/shaking but still getting l...
Apart from taking ongoing treatment take Tablet folvite 5mg once a day for six months and tablet vitamin D3 60000iu once a week for six months
2 people found this helpful
Submit FeedbackFeedback

My hands shiver in normal conditions Sometimes. I also fumble Blood pressure is normal No thyroid disorders as well.

MBBS
General Physician, Mumbai
Increase your self confidence and take Tablet folvite 5mg once a day for six months and tablet vitamin D3 60000iu once a week for six months
Submit FeedbackFeedback

Hello. Since 2 year i'm facing numbness in my both hands an weakness in my entire veins. I tried all types of medicine but it's doesn't healing an in tired to take medicine. It will cure or not.

DHMS (Hons.)
Homeopath, Patna
Hello.
Since 2 year i'm facing numbness in my both hands an weakness in my entire veins. I tried all types of medicin...
Hello, Lybrate user, You might be suffering from spondylitis resulting in numbness of hands & finger tips. You should consult a good physiotherapist in this connection, please. Tk homoeopathic medicine:@ Lachenethes 200, 6 pills, thrice. Tk care.
1 person found this helpful
Submit FeedbackFeedback

I am 60 I feel sleepy throughout the day even when I am active. Do not have high bp or diabetes. Healthy otherwise.

MBBS, MBA (Healthcare)
General Physician, Delhi
I am 60 I feel sleepy throughout the day even when I am active. Do not have high bp or diabetes. Healthy otherwise.
avoid day time sleep. avoid tea/coffe/ cola in evening and after. 8 hours sleep is ok . 10 pm 6 am is good timing.
Submit FeedbackFeedback

I am 38 year old business man. I have migraine problem in weekly 2 to 3 times. Please suggest remedy for this problem.

MBBS
General Physician, Delhi
You might be taking medications to relieve the pain but there are medications to reduce the frquency and duration of migraine attacks such as bcap plus or so I think you might be aware. You should visit a physcian. It will be very helpful to you sir your migraine attacks can be reduced thanks for asking.
1 person found this helpful
Submit FeedbackFeedback

My course for seizure disorder treatment is about 3 years, and medicins are VALCOT CR-300 & Neuroforte. Doctors told me take these meds for 3 years, 2 times a day. I want to ask you Doctor is there any other meds that comes in Market for same disease that will shorten my Period of medication/ treatment? Please can you tell me the names of that medicins? Thanks a lot.

MBBS, MD Psychiatry, DNB Psychiatry
Psychiatrist, Nagpur
My course for seizure disorder treatment is about 3 years, and medicins are VALCOT CR-300 & Neuroforte. Doctors told ...
No. The medication that your are taking is good enough for control of seizure disorder. No matter what medications you take you are required to take them for at least 3 years, after the last seizure you had. Only when you do not have seizures for 3 years while on treatment, you can consider decreasing or stopping treatment on advise of your treating doctor.
1 person found this helpful
Submit FeedbackFeedback
View All Feed